# SDR USAA990676

- Difficulty date: August 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341US
- Make and model: Boeing 737301
- Aircraft serial: 23510
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 480
- Part time: 37,413 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING A Q-1 CHECK VISUAL INSPECTION, FOUND A .25 INCH CRACK IN FUSELAGE FRAME AT FASTENER HOLE BS 480 BETWEEN STR 8 AND STR 9L.  CUT-OUT DAMAGED AREA AND INSTALLED DOUBLER PER SRM 53-00-07 FIG 202.  (X)
